# SDR HEEA966793

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066402600
- Condition: Failed
- Location: Cockpit
- Component: KLN88
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN LOCKS UP AND WILL NOT SELF TEST OR FUNCTION WHEN POWER IS RESET AND UNIT DROPS USER WAYPOINTS.
